Pacific Journal of Mathematics

Functions which operate on characteristic functions.

Alan G. Konheim and Benjamin Weiss

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1279-1293.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995281

Mathematical Reviews number (MathSciNet)
MR0192281

Zentralblatt MATH identifier
0135.35302

Subjects
Primary: 42.54
Secondary: 60.08

Citation

Konheim, Alan G.; Weiss, Benjamin. Functions which operate on characteristic functions. Pacific J. Math. 15 (1965), no. 4, 1279--1293. https://projecteuclid.org/euclid.pjm/1102995281


Export citation

References

  • [1] H. Helson, J. P. Kahane, Y. Katznelson, and W. Rudin, The functions which operate on Fourier transforms, Acta Math. 102 (1959), 135-157. 6vti, -"yn+m are rationally independent real numbers
  • [2] C. S. Herz, Functions operant sur les functions definies-positives, Ann. Inst. Fourier 13 (1963), 161-180.
  • [3] P. Levy, Sur la convergence absolue des series de Fourier,Compositio Math. 1 (1934), 1-14.
  • [4] M. Loeve, Probability Theory, van Nostrand, (1955).
  • [5] E. Lukacs, Characteristic Functions, Griffen's Statistical Monographs And Courses, (1960).
  • [6] W. Rudin, Positive definite sequences and absolutely monotonic functions, Duke Math. J. 26 (1959), 617-622.
  • [7] W. Rudin, Fourier Analysis On Groups, John Wiley and Sons. (1962).
  • [8] I. J. Schoenberg, Positive definite functions on spheres, Duke Math. J. 9 (1942). 96-108.
  • [9] H. Weyl, Uber die cleiohverteilung Von Zahlen mod. eins., Math. Ann. 77 (1916), 313-352.
  • [10] N. Wiener, Tauberian theorems, Ann. of Math. 33 (1932), 1-100. THOMAS J. WATSON RESEARCH CENTER